# SDR 98ZZZX3047

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5207U
- Make and model: Cessna 172RG
- Aircraft serial: 122RG0283
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 24130023
- Condition: Cracked
- Location: Nlg Actuator
- Part time: 5,481 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NLG ACTUATOR FITTING CRACKED. THE FITTING IS A MACHINED PIECE OF ALUMINUM THAT THE NOSE GEAR ACTUATOR ATTACHES TO THE AIRFRAME.  IT IS POSSIBLE THE CENTER PART OF THE CASTING CRACKED ON BOTH SIDES DUE TO HARD LANDING OR IMPROPER ACTUATOR RIGGING.
